# SDR DALA13023593760

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 38,726 hours, 14,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN EMERGENCY SEAT LIGHTS INOPERATIVE IN ROWS 10-15.  MX FOUND BAD FUSE IN BATTERY HOLDER, REPLACED FUSE.  OPS CHECK GOOD IAW AMM 33-51-06.
